Vol 17, No 1-2 (2010) ISSN: 0793-1786

Table of Contents

Articles

Local and global attractivity results for quadratic functional integral equations PDF
R.P Agarwal, J Banas, B.C Dhage, T Gnana Bhaskar p.3-19
On question about extension of abstract attainability problems admitting discontinuous dependences PDF
A.P Baklanov, A.G Chentsov p.21-50
About functional differential generalization of Burger's equation PDF
K Berkowitz, A Domoshnitsky, A Maghakyan p.51-58
S-asymptotically w-periodic solutions of abstract partial neutral integro-differential equations PDF
A Caicedo, C Cuevas p.59-77
Generalized Euler method for quasilinear hyperbolic IBVPs with state dependent delays PDF
W Czernous p.79-103
On the oscillatory and asymptotic behavior of certain fourth order difference equations PDF
G Grace, P Agarwal, Sandra Pinelas p.105-112
Functional differential equations on periodic time scales with application to population models PDF
J Hoffacker, Y Raffoul p.113-121
Monotone methods for hyperbolic functional differential equations PDF
A Karpowicz p.123-140
Oscillation of a forced second order differential equation with a deviating argument PDF
Qingkai Kong, James S. W. Wong p.141-155
On global bifurcation of periodic solutions for functional differential inclusions PDF
Nguyen Van Loi, Valeri Obukhovskii p.157-168
Monotone iterative methods for parabolic functional differential equations PDF
Milena Netka p.169-194
On the stability of solutions of non-autonomous differential equations of fourth order with delay PDF
Cemil Tunc p.195-212

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786